# SDR SWAA030310

- Difficulty date: February 9, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 21,981 hours, 18,814 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589354
- Part serial: 96109H6083
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE R1 COCKPIT WINDOW CRACKED WITH ASSOCIATED ARCING.  REMOVED AND REPLACED R1 COCKPIT WINDOW AND WINDOW HEAT CONTROLLER PER MM.
